# SDR BAQ2002F00000

- Difficulty date: October 10, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N12UW
- Make and model: Agusta A109E
- Aircraft serial: 11074
- System (JASC): 7921 · Engine Oil Cooler
- Part: Belt
- Part number: 1090445509103
- Part serial: H64868
- Condition: Broken
- Location: Nr 1 Oil Cooler
- Part time: 45 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STRUCTURAL CORD FAILURE OF NR 1 ENGINE OIL COOLER BELT CAUSED ENGINE OIL HOT WARNING LIGHT TO COME ON AND OIL TEMPERATURE READING SOON CLIMBED HIGH INTO THE YELLOW.  ENGINE WAS SHUTDOWN IN FLIGHT.
